# SDR AALA202402263894

- Difficulty date: February 24, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N310RF
- Make and model: Boeing 737823
- Aircraft serial: 44451
- Aircraft time: 12,553 hours, 4,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT CARGO COMPARTMENT FLOOR STRUCTURE TRANSITION PANEL AT STA 727G AND S25L. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R REPAIR 5.
